# SDR HNAA2017082100280

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 41,271 hours, 37,750 cycles
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, LG AIR/GRD FAIL CAUTION MESSAGE DISPLAYED ON EICAS AND PITCH TRIM MAIN INOPERATIVE WARNING MESSAGE. PITCH TRIM RUN AWAY TO NOSE DOWN.  R & R THE BACKUP TRIM SWITCH AND OPS CHECKED IAW AMM 20-13-05. OPS CHECKED GOOD. COULD NOT DUPLICATE.  R & R LGEU AS PRECAUTIONARY MEASURE.
